# SDR HNAA2012100901005

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CENTER CEILING EMERGENCY EXIT SIGN IS INOP.  FOUND FORWARD CENTER CEILING LIGHT WIRE UNPLUGGED AND MATRIX CONNECTOR DAMAGED.  R & R MATRIX CONNECTOR AND PLUGGED WIRES ACCORDINGLY.  OPS CHECKED GOOD.
